# SDR ASOA2014122411968

- Difficulty date: December 2, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY BS 559+112 BETWEEN RBL 27 - 45 FLOORBEAM TOP PLATE CORRODED.  REMOVED FLOORBEAM TOP TEE IAW SRM 51-42-06 AND INSTALLED IAW SRM 51-42-06 AND 51-40-11.
